# SDR TIPR2020121444187

- Difficulty date: October 15, 2020
- Submitted: December 14, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AFT SIDE AT GORE WEB CRITICAL FASTENER ROW CRACK EMANATING FROM FASTENER TO END OF WEB TO CENTER PLUG, REPAIRED.
